Divyarishi Arogyam Sansthan — takat vati for weight gain
Divyarishi Arogyam Sansthan, C- 9 / 35, 1st Floor,, India
RaRahul G. Parmar on Feb 3, 2019
I have tried Takat Vati medicine for a month to increase my weight.
I paid Rs.1450/-. For the course of 2 months.
They promised me that I'll increase my weight up to 2kg in 1month but no results found.
They are making fool.
They are doing Scam in the name of Ayurvedic.
This medicine cause many SIDE Effects like.
1- Chest pain.
4-Skin problems like pimples & Pigmentation.
This all problems I have faced.
I was getting calls daily from the customer care.
I told them about the Side Effects but they were trying to sell me some other products saying that it will definitely work.
The girl who called me she was soo rude this shows that they are not really bothered about the customers.
She was forcing me to buy new product.
This company should banned.
They are playing with the people life.
Guys Still I'm suffering from the problems after taking this medicines and I don't know how many people in India might be suffering from the same thing after using this.
I hope who ever is reading this msg will take some action on it.
|2 Comments Updated:||Share0Tweet0|
Post your Comment